# SDR 9700639877

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bushing
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GROUND SHAFT FAILED TO GO TO FLIGHT MODE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE LANDING GEAR TORQUE ARM BLOCK CLAMP-UP BUSHING WORN.  REPLACED BUSHING, OPERATIONAL OF GEAR CHECKED OK.
